Isometric operators in $C$ and uniqueness sets
Funkcionalʹnyj analiz i ego priloženiâ, Tome 4 (1970) no. 1, pp. 92-93
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1970_4_1_a12,
author = {A. K. Kitover},
title = {Isometric operators in $C$ and uniqueness sets},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {92--93},
year = {1970},
volume = {4},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1970_4_1_a12/}
}
A. K. Kitover. Isometric operators in $C$ and uniqueness sets. Funkcionalʹnyj analiz i ego priloženiâ, Tome 4 (1970) no. 1, pp. 92-93. http://geodesic.mathdoc.fr/item/FAA_1970_4_1_a12/
[1] Wermer J., Duke Math. J., 19 (1952), 615–622 | DOI | MR | Zbl
[2] Foias C., Arhiv Math., 14:4–5 (1963), 341–349 | DOI | MR | Zbl
[3] Lyubich Yu.I. i Matsaev V.I., Matem. sb., 56 (1962), 433–468 | MR | Zbl
[4] Riss F. i Sekefalvi-Nad B., Lektsii po funktsionalnomu analizu, IL, M., 1954
[5] Banach S., Theorie des operations lineaires, Warszawa, 1932 | MR
[6] Bari N.K., Trigonometricheskie ryady, Fizmatgiz, M., 1961 | MR
[7] Fixman U., Pacific J. Math., 9:4 (1959), 1029–1051 | DOI | MR | Zbl
[8] Gurarii B.P. i Matsaev V.I., Izv. AN SSSR, seriya matem., 30 (1966), 3–14 | MR